# SDR DHL2005782500

- Difficulty date: March 18, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD T/E FOREFLAP DISBONDED AT /TE.  CUT OUT DISBONDED AREA AT T/E APPROX 4.5 X 1.75 INCH, REMOVED DAMAGED CORE APPROX 4.5 X 1.75 INCH AND VACUUM BAGGED FOR MOISTURE REMOVAL.  FABRICATED REPLACEMENT SKIN APPROX 4.5 X 1.75 INCH EXTERNAL DOUBLER 3.5 X 7.5 INCH FROM 2024T3 .016 PO 9001660 AND REPLACEMENT CORE APPROX 4.5 X 1.75 INCH FROM DUR-5052-4.4-3/16-N-.050 PO 9911139.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER AND ADHESIVE TO REPAIR PARTS AND SURFACES.  VACUUM BAGGED FOR BONDING.  BONDED, CLEANED, TREATED, PRIMED AND SEALED REPAIR ALL MAINTENANCE ACTIONS ACCOMPLISHED IAW B727 SRM 57-50-2 FIG 3 AND 51-40-20 FIG 2.
